MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number MCS-P3-31-AOA-US
Medical Device Problem Codes Fluid/Blood Leak (1250); Gradient Increase (1270); Perivalvular Leak (1457)
Health Effect - Clinical Codes Dyspnea (1816); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately eight years, ten months following the implant of this transcatheter aortic bioprosthetic valve, the patient presented for a routine follow-up with the primary cardiologist.The patient reported worsening shortness of breath.A transthoracic echocardiogram was performed and it showed a worsening aortic valve mean gradient of 39mm hg; this was an increase from previous results of 15mm hg.Subject was started on a diuretic medication and was referred to structural heart clinic for evaluation for potential redo transcatheter aortic valve replacement.
 
Event or Problem Description
Additional information received indicated that unspecified regurgitation was also present.An unspecified valve intervention occurred approximately 2 months following onset of this event.Hospitalization was required.
 
Additional Manufacturer Narrative
Updated data: b2, b5, d4, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b3.Date of event b5.A third paragraph was added.H6.Additional codes were added.Additional codes.An annex g code was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately eight years, ten months following the implant of this transcatheter aortic bioprosthetic valve, the patient presented for a routine follow-up with the primary cardiologist.The patient reported worsening shortness of breath (sob).A transthoracic echocardiogram was performed and it showed a worsening aortic valve mean gradient of 39mm hg, this was an increase from previous results of 15mm hg.Subject was started on a diuretic medication and was referred to structural heart clinic for evaluation for potential redo transcatheter aortic valve replacement.Additional information received indicated that unspecified regurgitation was also present.An unspecified valve intervention occurred approximately 2 months following onset of this event.Hospitalization was required.Additional information was received to note the onset of the patient's symptoms of worsening sob was approximately eight years, nine months following the valve implant procedure.The patient presented for the routine follow up appointment approximately three weeks after the sob onset.The regurgitation observed was mild paravalvular leak.The patient was admitted approximately one month, three weeks later for the transcatheter aortic valve replacement valve-in-valve (viv) procedure.The medtronic valve remains in the patient but replaced by a 26mm non-medtronic (edwards sapien 3 ultra) valve.One day following the viv, the worsening aortic valve gradient resolved and the patient was discharged to home.

Brand Name
COREVALVE TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22202491
Report Number2025587-2025-04220
Device Sequence Number20524253
Product Code NPT
UDI-Device Identifier00643169448551
UDI-Public(01)00643169448551(17)180126(21)B510627
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2018
Device Model NumberMCS-P3-31-AOA-US
Device Catalogue NumberMCS-P3-31-AOA-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/08/2025
08/04/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/01/2025
08/29/2025
Date Device Manufactured02/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight76 KG